# SDR SIMA20150503013

- Difficulty date: May 3, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N546FF
- Make and model: Cndair CL6002C10
- Aircraft serial: 10326
- Aircraft time: 11,251 hours, 7,405 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

LEFT AFT EXTERIOR EMER LIGHT IS INOPERATIVE.  REPLACED P5230 & J5230, FOUND IT WAS CONNECTED TO P873.  CONNECTED TO THE RIGHT PLUGS, ALL WORK DONE IAW ESPM 20-12-00.  OPERATIONS CHECKED GOOD.
